# SDR CALA2014090501193

- Difficulty date: August 27, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 49,002 hours, 17,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED PROXIMITY LIGHT INOPERATIVE AT SEAT ROW 15 ABC.  TROUBLESHOOTING REVEALED CONNECTOR UNDER SEAT CUSHION WAS DISCONNECTED.  RECONNECTED CONNECTOR IAW SWPM 20-60-02.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
